Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 4, NWS St. Louis, MO

January 29, 2013Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at Jan 29, 2013, 10:38 AM CST for Saint Charles County, Missouri. It took effect at Jan 29, 2013, 11:15 PM CST. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Jan 29, 2013, 10:38 AM CST (16:38 UTC)
In effect from
Jan 29, 2013, 11:15 PM CST
Expired
Jan 31, 2013, 2:24 PM CST
In force
39 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Saint Charles County, MO

The radar

The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 16.88 ft at Jan 30, 2013, 1:00 AM CST.

actionminormoderate510152001/2901/3001/3102/01
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WGUS43 KLSX 291638
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1038 AM CST TUE JAN 29 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  DARDENNE CREEK 

     AT ST. PETERS...AFFECTING ST. CHARLES COUNTY

.THIS FLOOD WARNING IS A RESULT OF 1.75 TO 2.2 INCHES OF FORECAST 
PRECIPITATION OVER THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-301638-
/O.NEW.KLSX.FL.W.0004.130130T0515Z-130131T2024Z/
/DRCM7.1.ER.130130T0515Z.130130T1200Z.130130T2024Z.UU/
1038 AM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DARDENNE CREEK AT ST. PETERS
* FROM THIS EVENING TO THURSDAY AFTERNOON.
* AT 10:00 AM TUESDAY THE STAGE WAS 3.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST... THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT AND 
  CONTINUE TO RISE TO NEAR 18.4 FEET BY WEDNESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON.

&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK 
  BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
  BROWN ROAD PARK BEGINS FILLING UP.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     01/30  01/31  02/01  02/02  02/03

DARDENNE CREEK
  ST. PETERS      16.0    3.49      18.4   11.2    6.5    5.0    4.4
2 follow-up statements
233 
WGUS83 KLSX 300319
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CST TUE JAN 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN MISSOURI...
 
  

                DARDENNE CREEK AT ST. PETERS AFFECTING 
                ...ST. CHARLES COUNTY 


.THIS FLOOD WARNING IS BASED ON AN ADDTIONAL 1.4 INCHES OF RAIN 
IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE WATER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-310319-
/O.EXT.KLSX.FL.W.0004.130130T0539Z-130131T1717Z/
/DRCM7.1.ER.130130T0539Z.130130T1200Z.130130T1717Z.UU/
919 PM CST TUE JAN 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL THURSDAY MORNING.
* AT 9 PM TUESDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.5 FEET BY TOMORROW MORNING AND
  WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING.

&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK 
  BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
  BROWN ROAD PARK BEGINS FILLING UP.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     01/30  01/31  02/01  02/02  02/03

DARDENNE CREEK
  ST. PETERS      16.0   12.17      17.5   11.2    6.9    5.3    4.1
052 
WGUS83 KLSX 301327
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
727 AM CST WED JAN 30 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY

.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING 
EVENT ALONG DARDENNE CREEK AT ST. PETERS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-301357-
/O.CAN.KLSX.FL.W.0004.000000T0000Z-130131T1717Z/
/DRCM7.1.ER.130130T0456Z.130130T0730Z.130130T1000Z.UU/
727 AM CST WED JAN 30 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE DARDENNE CREEK AT ST. PETERS.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 14.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 4:00 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.2 FEET BY THURSDAY
  MORNING.

&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK 
  BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
  BROWN ROAD PARK BEGINS FILLING UP.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     01/31  02/01  02/02  02/03  02/04

DARDENNE CREEK
  ST. PETERS      16.0   14.54      11.2    6.9    5.3    4.1    4.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 29, 5:58 AM CST, 4 hours 40 minutes earlier.

Area forecast discussion, Jan 29, 5:58 AM CST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
558 AM CST TUE JAN 29 2013

.SHORT TERM...
ISSUED AT 231 AM CST TUE JAN 29 2013
(TODAY)

LITTLE CHANGE FROM OVERALL ALL THINKING THAT SHOWERS AND STORMS WILL
BECOME MORE NUMEROUS FROM NORTHWEST TO SOUTHEAST TODAY.  SCATTERED
THUNDERSTORMS HAVE BEEN MOVING QUICKLY NORTHEAST THE PAST TWO HOURS
OVER THE NORTHWEST HALF OF THE CWA IN BAND OF 500 J/KG MUCAPE WITH
50KTS OF 0-6KM BULK SHEAR.  INDIVIDUAL UPDRAFTS HAVE BRIEFLY BEEN
STRONG BUT HAVE NOT BEEN ABLE TO BE SUSTAINED FOR VERY LONG.
ADDITIONAL STORMS OVER WESTERN MO WILL LIKELY MOVE INTO THESE SAME
AREAS THROUGH DAYBREAK.

GENERALLY FOLLOWED THE DEPICTION OF THE 00Z WRF-NMM SIMULATED
REFLECTIVITY FIELDS AS THEY APPEAR TO FOLLOW ALONG VERY WELL WITH
THE FORCING FIELDS FROM THE NAM/GFS.  CONSEQUENTLY...STORMS WILL
BECOME MORE NUMEROUS PRIMARILY OVER NORTHEAST MO BY MID MORNING AS
LOW LEVEL MOISTURE CONVERGENCE INCREASES AHEAD OF THE COLD FRONT
UNDER INCREASING ASCENT AHEAD OF THE LONGWAVE TROUGH.  MODELS ARE
ALSO HINTING THAT SOME ELEVATED CONVECTION MAY DEVELOP OVER THE
SOUTHEASTERN HALF OF THE CWA THIS MORNING THAT MAY PERSIST INTO THE
AFTERNOON.  UNLESS THIS CONVECTION SERIOUSLY COMPROMISES THE
AVAILABLE INSTABILITY...IT SEEMS REASONABLE THAT MUCAPES OF 500-1000
J/KG WILL SET UP AHEAD OF A DEVELOPING SQUALL LINE THAT WILL BE
MOVING EAST ACROSS THE AREA LATER THIS AFTERNOON AND THIS EVENING.
TYPICAL COOL SEASON SHEAR FAVORS ORGANIZED SEVERE STORMS WITH
DAMAGING WINDS.  ISOLATED TORNADOES WILL ALSO BE POSSIBLE GIVEN
40KTS OF BULK SHEAR IN THE LOWEST KILOMETER.  LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE TODAY GIVEN THE 1.3" PWATS.

DID NOT MAKE MUCH CHANGE TO GOING WARM HIGHS AS CURRENT TEMPERATURES
ARE STILL IN THE LOWER TO MIDDLE 60S.

BRITT

&&

.LONG TERM...
ISSUED AT 356 AM CST TUE JAN 29 2013
(TONIGHT THROUGH MONDAY)

A SQUALL LINE MAY BE ONGOING THIS EVNG AHEAD OF A TRAILING COLD
FRONT EXTENDING FROM A SFC LOW MOVING NEWD THROUGH NERN MO AND W
CNTRL IL.  THERE WILL ALSO BE THE THREAT OF HEAVY RAINFALL WITH
ABUNDANT LOW LEVEL MOISTURE AND HIGH PWS.  MAY HOLD OFF ON A FLOOD
WATCH FOR NOW DUE TO THE PROGRESSIVE NATURE OF THE STORMS BUT WILL
MENTION HEAVY RAINFALL IN THE FORECAST THROUGH THIS EVNG.  THE
RAIN SHOULD SHIFT INTO SWRN IL AND SERN MO LATE TGT AS A DRY SLOT
MOVES NEWD INTO CNTRL MO.  DEFORMATION ZONE PRECIPITATION WILL MOVE
INTO NERN MO LATE TGT.  LOOKING AT PARTIAL THICKNESS FORECASTS AND
FORECAST SOUNDINGS THE RAIN SHOULD CHANGE OVER TO SNOW IN NERN MO
JUST BEFORE 12Z WED WITH STRONG CAA BEHIND THE SFC LOW AND TRAILING
COLD FRONT.  MOST OF THE PRECIPITATION WILL SHIFT E OF OUR FORECAST
AREA ON WED...EXCEPT FOR THE DEFORMATION SNOW OVER MAINLY NERN MO AND
W CNTRL IL DURING WED MRNG.  THERE MAY BE 1 TO 2 INCHES OF SNOW
ACCUMULATION IN THIS AREA LATE TGT AND WED....WITH MAINLY JUST
FLURRIES ELSEWHERE ON WED.  WITH STRONG CAA AND CLOUD COVER ON WED
THE TEMPERATURE WILL FALL THROUGH THE DAY.  THE MODELS BRING THE -8
DEGREE C 850 MB ISOTHERM S OF THE FORECAST AREA BY 00Z THU.  VERY
COLD...BELOW NORMAL TEMPERATURES CAN BE EXPECTED FOR WED NGT WITH
THE MOS GUIDANCE LOWS LIKELY TOO WARM IN THE NRN PORTION OF THE
FORECAST AREA WHERE THERE SHOULD BE A LIGHT SNOW COVER.  ANOTHER
COLD FRONT WILL DROP SEWD THROUGH OUR AREA ON THU AS A SHORTWAVE
DROPS SEWD THROUGH THE NRN PLAINS.  THIS WILL SEND A REINFORCING
SHOT OF COLDER AIR INTO THE REGION AS A STRONG SFC RIDGE MOVES SEWD
INTO MO THU NGT BEHIND THIS FRONT.  THE GFS AND ECMWF MODELS HAVE
SOME LIGHT QPF FOR NERN MO AND W CNTRL IL FOR FRI AFTN AND EVNG DUE
TO A WEAK NW FLOW...CLIPPER LIKE SHORTWAVE WITH A WEAK SFC
REFLECTION.  WILL ONLY INCLUDE SLIGHT CHANCE POPS FOR FRI NGT...BUT
COULD NOT RULE OUT A DUSTING OF SNOW IN THE EXTREME NRN AND NERN
PORTION OF THE FORECAST AREA.  SHOULD BEGIN TO SEE A GRADUAL WARMING
TREND BEGINNING THIS WEEKEND AND INTO THE NEXT WORK WEEK AS THE
UPPER LEVEL HEIGHTS RISE AND THE SFC WIND BACKS AROUND TO A S-SWLY
DIRECTION.

GKS

&&

.AVIATION...
ISSUED AT 557 AM CST TUE JAN 29 2013

HAVE LOW CONFIDENCE IN THIS FORECAST AS LARGE AREA OF MVFR CIGS
STRETCH FROM SOUTHERN MISSOURI INTO CENTRAL ILLINOIS...BUT ARE
CURRENTLY STAYING OUT OF THE COU AND THE STL METRO TAF SITES.
THESE CIGS MAY MOVE INTO THE TAF SITES THE NEXT FEW HOURS...SO
HAVE A TEMPO GROUP GOING TO ACCOUNT FOR THIS. NEXT...THERE IS AN
AREA OF THUNDERSTORMS THAT HAVE DEVELOPED OVER SOUTHERN KS/
NORTHERN OK IN THE PAST FEW HOURS THAT IS MOVING TO THE NORTHEAST.
I HAVE ACCOUNTED FOR THIS IN THE COU TAF AT 15Z AND THE UIN AT
MIDDAY. EXPECT ADDITIONAL THUNDERSTORMS TO DEVELOP THROUGHOUT THE
DAY INTO THE EVENING HOURS MUCH LIKE THE PREVIOUS TAF HAD. SEVERE
THUNDERSTORMS WILL BE POSSIBLE WITH SOME ISOLATED GUSTS OVER 50KTS
BETWEEN 21-03Z. MDT-HVY RAIN WILL OCCUR AS A COLD FRONT PASSES
THROUGH THE AREA AS WILL A SHIFT IN THE WIND FROM SOUTH TO WEST OR
WEST NORTHWEST. MVFR/IFR CATEGORIES WILL OCCUR DURING THE
PERIOD... AND IFR CIGS MAY LINGER WELL BEHIND THE FRONT BASED ON
CURRENT OBSERVATIONS.

SPECIFICS FOR KSTL...MVFR CIGS HAVE BEEN JUST SOUTH AND EAST OF
THE AIRPORT ALL NIGHT...BUT HAVE YET TO REACH THE TERMINAL. I WILL
USE A TEMPO GROUP TO ACCOUNT FOR THIS THROUGH MID MORNING BEFORE
THE CIGS MOVE IN TO STAY THIS AFTERNOON. IT LOOKS LIKE BEST RAIN
CHANCES WILL STAY NORTH AND WEST OF THE AIRPORT MOST OF THE DAY
BEFORE THUNDERSTORMS MOVE IN JUST AHEAD OF THE COLD FRONT. RAIN
WILL LIKELY LAST PAST 06Z BEFORE ENDING...THOUGH IFR CIGS WILL
CONTINUE THROUGH MID MORNING WEDNESDAY. NORTHWESTERLY WINDS WILL
INCREASE BY MID MORNING.

BRITT

&&

.CLIMATE...
ISSUED AT 334 PM CST THU JAN 24 2013

RECORD OR NEAR RECORD-BREAKING TEMPERATURES WILL BE POSSIBLE ON
MONDAY AND TUESDAY. BELOW IS A TABLE OF RECORD HIGHS AND RECORD
HIGH MINIMUMS FOR ARE THREE OFFICIAL CLIMATE STATIONS: ST. LOUIS
(STL)...COLUMBIA (COU)...AND QUINCY (UIN):

 		ST. LOUIS

 	HIGH 		HIGH MINIMUM

1/29	73 (2008) 	44 (1947)

 		COLUMBIA

 	HIGH 		HIGH MINIMUM

1/29 	64 (2008) 	44 (1938)

 		QUINCY

 	HIGH 		HIGH MINIMUM

1/29 	63 (1914) 	38 (1989)

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jan 29, 5:00 AM CST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
500 AM CST TUE JAN 29 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301100-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
500 AM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME OF THE STORMS
MAY BE SEVERE AND PRODUCE LOCALLY HEAVY RAINFALL. THE PRIMARY
SEVERE WEATHER THREAT WILL BE DAMAGING THUNDERSTORM WINDS...BUT
THERE MAY ALSO BE LARGE HAIL AND ISOLATED TORNADOES.

SNOW IS LIKELY ACROSS NORTHEAST MISSOURI LATE TONIGHT.  LIGHT SNOW
ACCUMULATIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW IS LIKELY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS
WEDNESDAY MORNING. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 12:57 PM CSTSevere Thunderstorm WarningLSXBoone, Callaway48 min
Jan 29, 1:21 PM CSTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery39 min
Jan 29, 1:35 PM CSTSevere Thunderstorm WarningLSXMontgomery25 min
Jan 29, 1:50 PM CSTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Ralls40 min
Jan 29, 2:27 PM CSTSevere Thunderstorm WarningLSXGasconade, Osage48 min
Jan 29, 2:52 PM CSTSevere Thunderstorm WarningLSXFranklin, Warren38 min
Jan 29, 3:12 PM CSTTornado WarningLSXSaint Charles, Warren33 min
Jan 29, 3:30 PM CSTTornado WarningLSXLincoln, Saint Charles30 min
Jan 29, 3:42 PM CSTTornado WarningLSXLincoln33 min
Jan 29, 4:08 PM CSTWinter Weather AdvisoryLSXKnox, Lewis, Shelby23 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.